# SDR MVH0064177

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63CF
- Make and model: Aerosp SA365N
- Aircraft serial: 6068
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: H140CAM1
- Condition: Failed
- Location: Attitude
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED OVERHAULED ATTITUDE INDICATOR.  WITHIN 5 HOURS, UNIT SHOWED SIGNS OF BEING UNSTABLE IN-FLIGHT SUCH AS AUTOPILOT WOULD NOT STAY ENGAGED; THEN, INDICATOR GOT WORSE AND NOW WILL ROLL OVER IN-FLIGHT.
